Nonlinear Dynamics, Chaos, and Econometrics : M. Hashem Pesaran and Simon M. Potter, eds., (New York, NY: John Wiley & Sons, 1993) pp. viii + 244, $55.00
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Blatt, John Markus, 1980. "On the Frisch Model of Business Cycles," Oxford Economic Papers, Oxford University Press, vol. 32(3), pages 467-79, November.
- Neftci, Salih N, 1984. "Are Economic Time Series Asymmetric over the Business Cycle?," Journal of Political Economy, University of Chicago Press, vol. 92(2), pages 307-28, April.
- Hamilton, James D, 1989. "A New Approach to the Economic Analysis of Nonstationary Time Series and the Business Cycle," Econometrica, Econometric Society, vol. 57(2), pages 357-84, March.
When requesting a correction, please mention this item's handle: RePEc:eee:jeborg:v:27:y:1995:i:3:p:489-491. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.